• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • May 24, 2018 News!Vol 8, No 3 has been published with online version 12 original aritcles from 6 countries are published in this issue    [Click]
  • May 24, 2018 News!The papers published in Vol.8, No. 3 have all received dois from Crossref.
General Information
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 307-310 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.287

Lambda-Statistical Limit Inferior and Limit Superior for Sequences of Fuzzy Numbers

F. Berna Benli
Abstract—Aytar, Mammadov and Pehlivan have introduced the concepts of statistical limit inferior and limit superior for sequences of fuzzy numbers. In this paper, we define lamda-statistical limit inferior and limit superior for sequences of fuzzy numbers. Also we will discuss the relations among ¸ lambda-statistical limit inferior and limit superior for sequences of fuzzy numbers

Index Terms—Fuzzy number, lambda-statistical limit inferior, lambda-statistical limit superior.

F. Berna Benli is with Department of Mathematics, Erciyes University, Turkey(e-mail: akpinarb@erciyes.edu.tr).

[PDF]

Cite:F. Berna Benli, "Lambda-Statistical Limit Inferior and Limit Superior for Sequences of Fuzzy Numbers," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 307-310, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com